About 5 days ago my eyes got puffy and red, still kind of red. BUT now I got these tiny bruises on both of my hips..very dark. I wonder if its Accutane?
Bruising on accutane is quite normal. Bruises may also take longer to heal as this drug slows your ability to heal wounds. As for the puffy eyes, i would ring your derm and get their take on it just to make sure you're not having a reaction. Rashes are one thing but swollen parts and puffiness are another.
Keep us posted and i hope everything works out.
Your not ment tO use spot treatments when on accutane , and alcohol shouldn't really be consumed either !
I disagree in regards to drinking on Accutane. My physician was fully aware of my intent/follow through in drinking while on treatment. The only thing you need be aware of Is that consuming alcohol within 24 hours of your Lipid panel being drawn can cause an exogenous/artificial elevation in your liver panel; which may alarm your physician into blaming Accutane. That being said, for lack of better words, I routinely (weekly) reinvented being shitfaced on Accutane. I never had a lower tolerance, got hungover easier (I never get hung over though), experienced insomnia, etc. I personally think its alright to drink, just do it intelligently and in a manner not allowing it to interrupt your course.
Drinking on accutane at the same rate as drinking when you're not on it is really a dumb thing to do. Just because you're not hungover and didn't suffer from insomnia, it doesn't mean that the alcohol is not affecting your body. As a repeat accutane user who treated my body like shit while i was on it, i can tell you that all the negligence can come back to haunt you years down the line. But it's your life, your body. Just don't be irresponsible by saying to others that its ok to drink away while on accutane.